# SDR SWAA2014031426030

- Difficulty date: March 12, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N173AT
- Make and model: Boeing 737-76N
- Aircraft serial: 32661
- Aircraft time: 32,101 hours, 14,346 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 416A2200
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LOOSE.  REINSTALLED SLIDE IAW MM.
